Authors: Vesić, Nenad 
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: Curvature Tensors and the Third Type Almost Geodesic Mappings
Journal: Facta Universitatis, Series: Mathematics and Informatics
Volume: 29
Issue: 4
First page: 445
Last page: 460
Issue Date: 1-Jul-2014
Rank: M51
ISSN: 0352-9665
Changes of curvature tensors of a non-symmetric affine connection space under the third type almost geodesic mappings of both the first and the second type are given in this paper. These curvature tensors are firstly presented as functions of a curvature tensor of the corresponding associated space.
Keywords: equation | almost geodesic mapping | curvature tensor | affine connection space
Publisher: Faculty of Sciences and Mathematics, University of Niš
Project: Geometry, Education and Visualization With Applications 

Show full item record

Page view(s)

checked on May 9, 2024

Google ScholarTM


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.